# SDR IPXA2018120536606

- Difficulty date: December 5, 2018
- Submitted: December 12, 2018
- Operation: Air carrier
- Aircraft: N422UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25324
- Aircraft time: 29,095 hours, 19,362 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Panel
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS SWITCH PANEL 1/2 BURNED OUT.   REPLACED THE EMERGENCY LIGHT SWITCH PANEL LIGHT PLATE IAW AMM 33-13-01-404-023. OPS CHECKED GOOD. NO DEFECTS NOTED.
